| Catalog Number |
0166L16 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use a difference was perceived in the packaging and thickness regarding the bd foley catheter with reference (b)(4).The user indicated that, despite the same reference, a difference was experienced in the packaging for lot mykq3362 for lot myjn5697 and thickness of the catheter for lot mykq3362 and lot myjn5697.Since delivery of the "new" variant, the customer had experienced discomfort while wearing it.Per follow up information received via rcc on 24apr2026, stated that the customer has not been harmed by the issue that prompted the complaint.The customer simply noticed it and is wondering if something has changed.
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The initial reporter's fax number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.